Publications
Publications
Velázquez, Juan J. L.
References
91.
B. Niethammer and J. J. L. Velázquez
On the convergence to the smooth self-similar solution in the LSW model
Indiana Univ. Math. J., 55(2):761--794
2006
90.
Juan J. L. Velázquez
On the dynamics of the characteristic curves for the LSW model
Electron. J. Differential Equations, :No. 52, 51
2006
89.
M. A. Herrero, G. E. Oleaga and J. J. L. Velázquez
On the Eshelby-Kostrov property for the wave equation in the plane
Trans. Amer. Math. Soc., 358(8):3673--3695
2006
88.
B. Niethammer and J. J. L. Velázquez
Screening in interacting particle systems
Arch. Ration. Mech. Anal., 180(3):493--506
2006
87.
Gabriela Li\ctcanu and Juan J. L. Velázquez
Singular perturbation analysis of cAMP signalling in Dictyostelium discoideum aggregates
J. Math. Biol., 52(5):682--718
2006
86.
Barbara Niethammer, Felix Otto and Juan J. L. Velázquez
On the effect of correlations, fluctuations and collisions in Ostwald ripening
Analysis, modeling and simulation of multiscale problems
page 501--530.
Publisher: Springer, Berlin,
2006
85.
Juan J. L. Velázquez
Singular solutions of partial differential equations modelling chemotactic aggregation
International Congress of Mathematicians. Vol. III
page 321--338.
Publisher: Eur. Math. Soc., Zürich,
2006
84.
M. Bodnar and J. J. L. Velazquez
Derivation of macroscopic equations for individual cell-based models: a formal approach
Math. Methods Appl. Sci., 28(15):1757--1779
2005
83.
Marek Fila, Juan J. L. Velázquez and Michael Winkler
Grow-up on the boundary for a semilinear parabolic problem
Nonlinear elliptic and parabolic problems Volume 64 of Progr. Nonlinear Differential Equations Appl.
page 137--150.
Publisher: Birkhäuser, Basel,
2005
82.
M. A. Herrero, M. Ughi and J. J. L. Velázquez
Approaching a vertex in a shrinking domain under a nonlinear flow
NoDEA Nonlinear Differential Equations Appl., 11(1):1--28
2004
81.
M. Escobedo, S. Mischler and J. J. L. Velazquez
Asymptotic description of Dirac mass formation in kinetic equations for quantum particles
J. Differential Equations, 202(2):208--230
2004
80.
B. Niethammer and J. J. L. Velázquez
Global well-posedness for an inhomogeneous LSW-model in unbounded domains
Math. Ann., 328(3):481--501
2004
Page:  
Previous | Publications, 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13 | Next
Export as:
BibTeX, XML